A1 Journal article (refereed)
On the Kähler geometry of the Hilbert-Schmidt Grassmannian (1989)


Pekonen, O. (1989). On the Kähler geometry of the Hilbert-Schmidt Grassmannian. Manuscripta Mathematica, 63, 21-28.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Manuscripta Mathematica

Publication year: 1989

Volume: 63

Pages range: 21-28

Publication country: Germany

Publication language: English

Open Access: Publication channel is not openly available


Free keywords: Kähler-geometry

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2019-08-07 at 18:56